# SDR DALA2025012900686

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION AT TOP SKIN PANEL 2, LOWER SURFACE, RS, TEOH, RIBS 13-18, LEFT HAND WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 621980-14. (0784747)
